# SDR XGN2002F00000

- Difficulty date: December 31, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N69RP
- Make and model: Beech D55
- Aircraft serial: TE766
- Engine: Cont IO520C
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Crankcase
- Part number: 643199
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HALF CIRCLE CRACKED AT NR 6 CYLINDER PAD.  CRACK RUNS FROM UPPER PART OF CRANKCASE FROM CYLINDER BASE STUD AT 2 OCLOCK POSITION TO CYLINDER BASE STUD AT 10 OCLOCK POSITION.  WITH SEVERAL CRACK RADIATING FROM THE HALF CIRCLE  CAUSING A SMALL TRIANGULAR PIECE TO FALL OUT.  THERE WAS NO OTHER DAMAGE TO ENGINE.  CRANKCASE WILL NOT BE REPAIRABLE.
